Archive for Rational Mechanics and Analysis

, Volume 120, Issue 1, pp 61–97

Deformations of incompressible bodies with free boundaries

Authors

  • David G. Ebin
    • Department of MathematicsState University New York
    • Departamento de Matemáticas IVIC
  • Santiago R. Simanca
    • Department of MathematicsState University New York
    • Departamento de Matemáticas IVIC
Article

DOI: 10.1007/BF00381278

Cite this article as:
Ebin, D.G. & Simanca, S.R. Arch. Rational Mech. Anal. (1992) 120: 61. doi:10.1007/BF00381278

Copyright information

© Springer-Verlag 1992